# SDR SWAA2014020424837

- Difficulty date: January 10, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORRUGATED PANEL CRACKED ON KEEL BEAM AREA MAIN WW.  R & R PANEL IAW SRM & DRAWING.
